Robust H disturbance attenuation control of continuous-time polynomial fuzzy systems

Yong Hoon Jang, Han Sol Kim, Young Hoon Joo, Jin Bae Park

Research output: Contribution to journalArticlepeer-review


This paper introduces a stabilization condition for polynomial fuzzy systems that guarantees H performance under the imperfect premise matching. An H control of polynomial fuzzy systems attenuates the effect of external disturbance. Under the imperfect premise matching, a polynomial fuzzy model and controller do not share the same membership functions. Therefore, a polynomial fuzzy controller has an enhanced design flexibility and inherent robustness to handle parameter uncertainties. In this paper, the stabilization conditions are derived from the polynomial Lyapunov function and numerically solved by the sum-of-squares (SOS) method. A simulation example and comparison of the performance are provided to verify the stability analysis results and demonstrate the effectiveness of the proposed stabilization conditions.

Original languageEnglish
Pages (from-to)429-434
Number of pages6
JournalJournal of Institute of Control, Robotics and Systems
Issue number6
Publication statusPublished - 2016

Bibliographical note

Publisher Copyright:
© ICROS 2016.

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Applied Mathematics


Dive into the research topics of 'Robust H disturbance attenuation control of continuous-time polynomial fuzzy systems'. Together they form a unique fingerprint.

Cite this